Facebook Pixel
EmpowHER Guest

What could be wrong with me?

By Anonymous May 28, 2016 - 2:21pm
Rate This

I've been taking Lomedia fe birthcontrol for about a month now. I also havent had sex for a month as well too. I got my period. But this morning I woke up and there was this ball of pain a little bit above my belly button. When I went to the rest room a few hours later I had a little bit of bleeding. Last time I had sex I did take a day after pill and we did use condoms but I know theres not a 100% chance. I don't feel any kind of sickness at the moment. But I am still concerned any ideas?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Where are you in your cycle that you are feeling this pain and seeing this blood?

Some women bleed irregularly for about the first three months of starting the pill - this is a normal side effect and may be what is happening.

The pain I cannot explain other than some cramping.

It's not a good idea to take the morning after pill "just in case", especially when you use condoms, are on the Pill or don't have ejaculation or penetrative sex. The side effects can be very uncomfortable for some, including headache, nausea, bad stomach pain and irregular bleeding.


May 28, 2016 - 2:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!